Volume 17, Issue 5
Interior Error Estimates for Nonconforming Finite Element Methods of the Stokes Equations

Xiao Bo Liu

DOI:

J. Comp. Math., 17 (1999), pp. 475-494

Published online: 1999-10

Preview Full PDF 136 1712
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-475, author = {}, title = {Interior Error Estimates for Nonconforming Finite Element Methods of the Stokes Equations}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {5}, pages = {475--494}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9119.html} }
TY - JOUR T1 - Interior Error Estimates for Nonconforming Finite Element Methods of the Stokes Equations JO - Journal of Computational Mathematics VL - 5 SP - 475 EP - 494 PY - 1999 DA - 1999/10 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9119.html KW - AB -
Xiao Bo Liu. (1970). Interior Error Estimates for Nonconforming Finite Element Methods of the Stokes Equations. Journal of Computational Mathematics. 17 (5). 475-494. doi:
Copy to clipboard
The citation has been copied to your clipboard